It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 2 of 2 for really bad bruising after iv. (0.044 seconds)


Iron stains???
Jan 26, 2010
... ad my 2nd iron infusion today and it didn't go well. When I had one before the infused they iron slowly because it was my first one and I'd never had any sort of IV before. They told me this week that the infusion would be faster. ... (2 replies)
... After first infusion 3 weeks ago, I felt a lot better after two days. This time, one week ago, I'm not feeling it. ... (1 replies)


Associated Tags: iron infusion, stain, venofer

Pages: 1

All times are GMT -7. The time now is 03:49 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!